# SDR NSVA2008028

- Difficulty date: May 19, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N352CJ
- Make and model: Saab 340B
- Aircraft serial: 340B352
- Aircraft time: 29,413 hours, 33,322 cycles
- Engine: Ge CT79B
- Engine time: 23,699 hours, 26,829 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT79B
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE FAILED AFTER TAKEOFF, AT APPROX 300 FT, ITT WAS NOTED AT 1030 DEG. ENGINE LIGHT ON, BLEED VALVES WERE OPEN CTOT POWER WAS SET AT 90 PERCENT CONDITIONS AT CLL CALM 10S - 1 7/15, 29.83, PAC AND FA NOTED FIREBALL AND LOUD BANG IMMEDIATELY PRECEDING ENGINE PROBLEM.  FDR CONFIRMED OVERTEMP EVENT, ENGINE CHANGE REQUIRED.
